# SDR USAAF98080

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1620 - TEN MINUTES AFTER DEPARTURE FROM PHL, FLIGHT WARNING COMPUTER INOP MESSAGE APPEARED ON THE MULTI FUNCTION DISPLAY.  CREW RECYCLED BREAKERS BUT FAULT MESSAGE REMAINED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TESTED FLIGHT WARNING SYSTEM.  SYSTEM TESTED PROPERLY AND NO FAULT MESSAGES WERE PRESENT.  FLIGHT REFUELED AND DEPARTED PHL.  (M)
